# SDR CALA2021102601973

- Difficulty date: October 22, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N791UA
- Make and model: Boeing 777222
- Aircraft serial: 26933
- Aircraft time: 97,846 hours, 13,206 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 143N33206
- Condition: None
- Location: Na
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AHM: AHM REPORTED{29-1137-S905}*LEFT HYDRAULIC FLUID LEVEL AT OR BELOW SERVICE LIMIT.* REQUEST MAINTENANCE TO PERFORM A HYD RESERVOIR FLUID LEVEL CHECK IAW AMM 12-12-01-610-801, SERVICE AS REQUIRED. IF ANY EVIDENCE OF LEAKAGE IS OBSERVED PLAN TO ACCOMPLISH MAIN HYD SYS EXTERNAL LEAK CHECK IAW AMM 29-11-00-200-804. THANKS.. A.BUNCH 847-700-8324 SERVICED LEFT HYDRAULIC FLUID LEVEL, QUANTITY CHECKED GOOD. REF AMM 12-12-99-700-801.
